# SDR UIEA2023060900615

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW T/E I/B FORE FLAP MOST O/B UPPER PANEL FOUND TWO DENTS( PERFORMED REPAIR AT DENTS AREA PER SRM 51-70-10 REPAIR2 FIG203. NO FURTHER DEFECTS NOTED )
